# SDR AALA202401243377

- Difficulty date: January 23, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 76,936 hours, 36,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PRIOR TO PUSH BACK DOOR 1R WOULD NOT ARM. DOOR SHOWS ARMED. ECAM DOES NOT INDICATE "SLIDE". RE-ADJUSTED HANDLE PROXIMITY SWITCH.
